# SDR 20000622SH016

- Difficulty date: February 10, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N3127K
- Make and model: Beech B200
- Aircraft serial: BB1293
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retainer
- Part number: 6070843004
- Condition: Broken
- Location: Pilot Sub-Panel
- Component: Lamp Assy
- Component part number: 3086070843004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING  GEAR DOWN AND LOCKED ANNUNCIATOR BULB LOST ELECTRICAL POWER DUE TO WORN ANNUNCIATOR CAP RETAINING PINS ALLOWING CAP TO SEPARATE FROM ANNUNCIATOR ASSEMBLY.  REF:  B200 WIRING MANUAL 32-61-00, PAGE 2.  (X)
